Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2013 | 2008 | 2007 | 2006 | 2005
Number of items: 9.

2013

Zhang, Wen and Morton, Simon A. and Wong, P.K. Johnny and Lu, Bin and Xu, Yan and Jong, Michel P. de and Wiel, Wilfred G. van der and Laan, Gerrit van der (2013) Microscopic origin of the reduced magnetocrystalline anisotropy with increasing oxide contenct in Co80Pt20:oxide thin films. Journal of Physics D: Applied Physics, 46 (40). p. 405001. ISSN 0022-3727

2008

Xu, Yan and Vegt, Jaap J.W. van der and Bokhove, Onno (2008) Discontinuous Hamiltonian finite element method for linear hyperbolic systems. Journal of Scientific Computing, 35 (2-3). pp. 241-265. ISSN 0885-7474

2007

Vegt, J.J.W. van der and Xu, Yan (2007) Space-time discontinuous Galerkin method for nonlinear water waves. Journal of Computational Physics, 224 (1). pp. 17-39. ISSN 0021-9991

Xia, Yinhua and Xu, Yan and Shu, Chi-Wang (2007) Local discontinuous Galerkin methods for the Cahn–Hilliard type equations. Journal of Computational Physics, 227 (1). pp. 472-491. ISSN 0021-9991

Xu, Yan and Shu, Chi-Wang (2007) Error estimates of the semi-discrete local discontinuous Galerkin method for nonlinear convection-diffusion and KdV equations. Computer Methods in Applied Mechanics and Engineering, 196 (37-40). pp. 3805-3822. ISSN 0045-7825

Xu, Yan and Vegt, Jaap J.W. van der and Bokhove, Onno (2007) Discontinuous Hamiltonian Finite Element Method for Bilinear Poisson Brackets. [Report]

2006

Xu, Yan and Shu, Chi-Wang (2006) Local discontinuous Galerkin methods for the Kuramoto-Sivashinsky equations and the Ito-type coupled KdV equations. Computer Methods in Applied Mechanics and Engineering, 195 (25-28). pp. 3430-3447. ISSN 0045-7825

2005

Xu, Yan and Shu, Chi-Wang (2005) Local discontinuous Galerkin methods for two classes of two-dimensional nonlinear wave equations. Physica D: Nonlinear phenomena, 208 (1-2). pp. 21-58. ISSN 0167-2789

Xu, Yan and Shu, Chi-Wang (2005) Local discontinuous Galerkin methods for nonlinear Schrödinger equations. Journal of Computational Physics, 205 (1). pp. 72-97. ISSN 0021-9991

This list was generated on Fri Apr 25 05:10:27 2014 CEST.